# SDR USAA990200

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 1059
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .5 INCH LENGTH BY .21875 INCH WIDE BY .019 INCH DEEP CHAFE IN FRAME NR 1059 LONGERON 15L. INSTALLED DOUBLER PER SRM 53-01, FIG 2 SHEET 4 AND EA 51616. (M)
